# SDR ASOA200900044

- Difficulty date: December 29, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 12,031 hours, 8,536 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MULTI-FUNCTION SPOILER CLOSEOUT PANEL CRACKED AT INBD AFT CORNER.   R & R RT MFS CLOSE OUT PANEL IAW SRM 51-42-06, 51-42-13, 51-42-21.  REMOVED MFS CLOSEOUT PANEL PER SRM 51-42-00.  REMOVE RT O/B FLAP VANE PER CMM 57-53-02.  FITTED & DRILLED PER SB670BA-57-010 AND SRM 51-40-11.  COUNTER SUNK & FINAL SIZED  MOUNTING HOLES & DRILLED P-SEAL FASTENER HOLES PER SB670BA-57-010.  OK TO INSTALL.  INSTALLED RT MFS CLOSEOUT IAW SRM 51-42-21 AND 51-42-06 REFERENCE FASTENERS SB670BA-57-010.  RESTORED A023 FINISH ON RT MFS CLOSE OUT PANEL IAW SRM 51-21-06 JOB COMPLETE.  INSTALLATION OF RT FLAP VANE PERFORMER IN COMPLIANCE WITH EO 700-57-0062.
